Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 34, Number 150

All articles in this issue are freely accessible.

A high-order difference method for differential equations
Robert E. Lynch and John R. Rice.
Math. Comp. 34 (1980), 333-372
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 559190
Numerical integrators for stiff and highly oscillatory differential equations
Simeon Ola Fatunla.
Math. Comp. 34 (1980), 373-390
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 559191
Computation of steady shocks by second-order finite-difference schemes
Lasse K. Karlsen.
Math. Comp. 34 (1980), 391-400
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 559192
On the $L^{∞}$-convergence of Galerkin approximations for second-order hyperbolic equations
Garth A. Baker and Vassilios A. Dougalis.
Math. Comp. 34 (1980), 401-424
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 559193
Convergence of multigrid iterations applied to difference equations
Wolfgang Hackbusch.
Math. Comp. 34 (1980), 425-440
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 559194
Polynomial approximation of functions in Sobolev spaces
Todd Dupont and Ridgway Scott.
Math. Comp. 34 (1980), 441-463
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 559195
Error analysis of some techniques for updating orthogonal decompositions
C. C. Paige.
Math. Comp. 34 (1980), 465-471
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 559196
An incomplete factorization technique for positive definite linear systems
T. A. Manteuffel.
Math. Comp. 34 (1980), 473-497
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 559197
On variable-metric methods for sparse Hessians
D. F. Shanno.
Math. Comp. 34 (1980), 499-514
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 559198
A stable quotient-difference algorithm
A. N. Stokes.
Math. Comp. 34 (1980), 515-519
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 559199
On the convergence of an algorithm computing minimum-norm solutions of ill-posed problems
J. T. Marti.
Math. Comp. 34 (1980), 521-527
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 559200
Nonlinear curve-fitting in the $L_{1}$ and $L_{∞}$ norms
Richard L. Shrager and Edward Hill.
Math. Comp. 34 (1980), 529-541
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 559201
Inductive formulae for general sum operations
Daniel Minoli.
Math. Comp. 34 (1980), 543-545
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 559202
On Stieltjes’ continued fraction for the gamma function
Bruce W. Char.
Math. Comp. 34 (1980), 547-551
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 559203
High-precision values of the gamma function and of some related coefficients
Arne Fransén and Staffan Wrigge.
Math. Comp. 34 (1980), 553-566
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 559204
Calculation of the regulator of a pure cubic field
H. C. Williams, G. Cormack and E. Seah.
Math. Comp. 34 (1980), 567-611
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 559205
The groups of order $p^{6}$ ($p$ an odd prime)
Rodney James.
Math. Comp. 34 (1980), 613-637
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 559207
Issues in nonlinear hyperperfect numbers
Daniel Minoli.
Math. Comp. 34 (1980), 639-645
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 559206
$p$-divisibility of certain sets of Bernoulli numbers
Samuel S. Wagstaff.
Math. Comp. 34 (1980), 647-649
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 559208
Reviews and Descriptions of Tables and Books
Math. Comp. 34 (1980), 651
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table Errata
Math. Comp. 34 (1980), 652
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigenda
Math. Comp. 34 (1980), 652
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Author Index
Math. Comp. 34 (1980), 653-654
Abstract, references and article information
Full-text PDF Free Access     Request Permissions